# SDR QXEA9700496

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WON'T LIGHT.  CORRECTED CBLI WIRING, OPERATION CHECK GOOD.
